標題: Construction schemes for fault-tolerant Hamiltonian graphs
作者: Wang, JJ
Hung, CN
Tan, JJM
Hsu, LH
Sung, TY
資訊工程學系
Department of Computer Science
關鍵字: Hamiltonian graphs;token rings;fault tolerance;1-Hamiltonian graphs;3-joins cycle extensions
公開日期: 1-五月-2000
摘要: In this paper, we present three construction schemes for fault-tolerant Hamiltonian graphs. We show that applying these construction schemes on fault-tolerant Hamiltonian graphs generates graphs preserving the original Hamiltonicity property. We apply these construction schemes to generate some known families of optimal 1-Hamiltonian graphs in the literature and the Hamiltonicity properties of these graphs are the direct consequence of the construction schemes. In addition, we can use these construction schemes to propose new family of optimal 1-Hamiltonian graphs. (C) 2000 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/30560
ISSN: 0028-3045
期刊: NETWORKS
Volume: 35
Issue: 3
起始頁: 233
結束頁: 245
顯示於類別:期刊論文


文件中的檔案:

  1. 000086796300007.pdf